MAUDE Adverse Event Report: KLS-MARTIN L.P. IPS; DISTRACTOR

KLS-MARTIN L.P. IPS; DISTRACTOR
Model Number 60-008-92-09
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lots.26007309.26007311.
 
Event or Problem Description
It was reported that the ips midface distractors did not advance as expected, resulting in difficulties during removal.They were removed and replaced with alternate fixation products.Distractors were intact and undamaged upon explant.

Brand Name
IPS
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KLS-MARTIN L.P.
11201 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key25412536
Report Number1000525271-2026-00024
Device Sequence Number5939057
Product Code MQN
UDI-Device Identifier00888118129833
UDI-Public(01)00888118129833
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-008-92-09
Device Lot NumberSEE H11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexMale
Patient Weight23 KG